sexologist-icon
Irregular Periods
I stopped the pill and having irregular periods since then once in every two months. Is it ok or is my body getting adjusted
30 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Please read my blog on PCOS. Hope that helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore
Hello ,after stoppage of pills it takes time for cycles to get regularise .. , you should allow up to three months for your natural menstrual cycle to re establish it....,pills don't pose any problem to fertility ,but if you have irregular periods for some other resons like pcos then problem may recurr after stopping oc pills .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.